# SDR SWAA2022080426382

- Difficulty date: July 6, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS986.5 AT LBL43 AND WL208.1 AT AFT GALLEY AREA 2022-355106 / [01] TOOL USED ULTRASONIC GAGE P/N: 45MG; S/N: 130061901; DUE DATE: 08-APR-23.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 190023010; DUE DATE: 14-FEB-23.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 190023010; DUE DATE: 14-FEB-23.;[04] INSPECTION REJECT IN STEP 11 SEE TTG8Q00DHR4N;[05] ITEM 4 COMPLETED; REJECTION DOCUMENTED ON STEP 11 RESOLVED; RII   SEE TASK TTG8Q00DHR4N;[06] REPAIRED FLOOR STRUCTURE BEAM LOCATED BS986.5 LBL43 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 3 FIGURE 204 SEE INDIVIDUAL SIGN-OFFS BELOW.;[07] CORRECTED STEP 6. REPAIRED FLOOR STRUCTURE BEAM LOCATED BS986.5 LBL43 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205. SEE INDIVIDUAL SIGN-OFFS BELOW.;[08] REPAIRED FLOOR STRUCTURE BEAM LOCATED BS986.5 LBL43 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205. SEE INDIVIDUAL SIGN-OFFS BELOW. COMPLETED AS RII Ï¿½TEM
